×

zbMATH — the first resource for mathematics

Integration on a semianalytic set. (English) Zbl 0158.20601

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOREL (A.) and MOORE (J. C.) . - Homology theory for locally compact spaces , Mich. math. J., t. 7, 1960 , p. 137-159. Article | MR 24 #A1123 | Zbl 0116.40301 · Zbl 0116.40301
[2] BOREL (A.) and HAEFLIGER (A.) . - La classe d’homologie fondamentale d’un espace analytique , Bull. Soc. math. France, t. 89, 1961 , p. 461-513. Numdam | MR 26 #6990 | Zbl 0102.38502 · Zbl 0102.38502
[3] BREDON (Glen) . - Sheaf theory . - New York, Mc Graw-Hill Comp. (to be published). · Zbl 0158.20505
[4] BUNGART (Lutz) . - Stokes’ theorem on real analytic varieties , Proc. Nat. Acad. Sci. U.S.A., 54, 1965 , 343-344. MR 34 #8430 | Zbl 0158.40602 · Zbl 0158.40602
[5] GODEMENT (Roger) . - Topologie algébrique et théorie des faisceaux . - Paris, Hermann, 1958 (Act. scient. et ind., 1252 ; Publ. Inst. Math. Univ. Strasbourg, 13). Zbl 0080.16201 · Zbl 0080.16201
[6] GROTHENDIECK (A.) . - Produits tensoriels topologiques et espaces nucléaires . - Providence, American mathematical Society, 1955 (Memoirs of the American mathematical Society, 16). MR 17,763c | Zbl 0064.35501 · Zbl 0064.35501
[7] HERRERA (Miguel E.) . - On the extension of currents , Rev. Union. mat. Argent., t. 22, 1965 , p. 139-143. MR 33 #657 | Zbl 0134.07702 · Zbl 0134.07702
[8] HERRERA (Miguel E.) . - Intégration sur un ensemble semi-analytique , C. R. Acad. Sc., t. 260, 1965 , p. 763-765. MR 31 #4051 | Zbl 0132.19702 · Zbl 0132.19702
[9] LELONG (P.) . - Intégration sur un ensemble analytique complexe , Bull. Soc. math. France, t. 85, 1957 , p. 239-262. Numdam | MR 20 #2465 | Zbl 0079.30901 · Zbl 0079.30901
[10] ŁOJASIEWICZ (S.) . - Une propriété topologique des sous-ensembles analytiques réels , Colloques internationaux du C.N.R.S. [117, 1962 , Paris], p. 87-89. Zbl 0234.57007 · Zbl 0234.57007
[11] ŁOJASIEWICZ (S.) . - Sur le problème de la division , Studia Math., t. 18, 1959 , p. 87-136. Article | MR 21 #5893 | Zbl 0115.10203 · Zbl 0115.10203
[12] ŁOJASIEWICZ (S.) . - Triangulation of semianalytic sets , Ann. Scuola norm. sup. Pisa, 3e série, t. 18, 1964 , p. 449-474. Numdam | Zbl 0128.17101 · Zbl 0128.17101
[13] ŁOJASIEWICZ (S.) . - Division de distribuciones y triangulacion de conjuntos semi-analiticos , Universidad de Buenos Aires, Fac. C. exactas y naturales, Dep. Matematicas, 1965 .
[14] ŁOJASIEWICZ (S.) . - Ensembles semi-analytiques . - Paris, Presses universitaires de France, 1966 (Institut des Hautes Études Scientifiques).
[15] DE RHAM (G.) . - Variétés différentiables , 2e éd. - Paris, Hermann, 1960 (Act. scient. et ind., 1222 ; Publ. Inst. Math. Univ. Nancago, 3). Zbl 0089.08105 · Zbl 0089.08105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.